MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0504 captures the reportable event of a balloon leak.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the trachea during a balloon dilatation of the airway procedure performed on (b)(6) 2025.During the procedure, laryngeal mask anesthesia was used during excision of the tracheal lesion and perform balloon dilation.However, during the procedure, the balloon was found to be leaking.It was reported that water was injected with a syringe for pressurization.Despite the excessive injection volume, the pressure gauge failed to maintain stability at the first-level pressure.The operator withdrew the balloon from the stenotic site, observed the balloon was leaking, and then identified the balloon ruptured.No piece of the balloon detached inside the patient.Due to the problem of the balloon dilatation step, the physician switched to using a biopsy forceps to resect the hyperplastic tissue, thereby widening the airway and completed the procedure.The change in surgical approach has resulted in the prolongation of the operation time and was estimated to be extended by 30 minutes.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23323859
Report Number3005099803-2025-05397
Device Sequence Number15930180
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public(01)08714729456193(17)261112(10)32838184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550310
Device Catalogue NumberM00550310
Device Lot Number0032838184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/17/2025
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight75 KG